# SDR CALA0300369

- Difficulty date: July 8, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N17644
- Make and model: Boeing 737524
- Aircraft serial: 28905
- Aircraft time: 16,296 hours, 8,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRY AREA INTERCOSTAL CRACKED AT STA 344-360, BL 0.  A NEW INTERCOSTAL WAS INSTALLED IAW SRM 51-40-00.
